# SDR ASOA2015060813069

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,348 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0 VERT POST LT SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 .250", LONG Y 50 PERCENT FSH, FAILED NDT.  REPAIRED IAW ECTC REO 601R-53-41-889.
